EconPapers    
Economics at your fingertips  
 

Quasi‐maximum likelihood estimation of discretely observed diffusions

Xiao Huang

Econometrics Journal, 2011, vol. 14, issue 2, pages 241-256

Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:14:y:2011:i:2:p:241-256

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2015-09-08
Handle: RePEc:ect:emjrnl:v:14:y:2011:i:2:p:241-256